Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Three-space problem for locally uniformly rotund renormings of Banach spaces


Authors: G. Godefroy, S. Troyanski, J. Whitfield and V. Zizler
Journal: Proc. Amer. Math. Soc. 94 (1985), 647-652
MSC: Primary 46B20
DOI: https://doi.org/10.1090/S0002-9939-1985-0792277-X
MathSciNet review: 792277
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If $ Y$ is a subspace of a real Banach space $ X$ such that $ X/Y$ admits an equivalent LUR norm, then $ X$ admits an equivalent LUR (strictly convex) norm provided $ Y$ also does.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B20

Retrieve articles in all journals with MSC: 46B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0792277-X
Keywords: Renorming, locally uniformly rotund, three space problem
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society